Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 126, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Dec 22, 2011, 8:57 AM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2011, 8:57 AM EST (13:57 UTC)
- Expired
- Dec 22, 2011, 10:59 PM EST
- In force
- 14 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
456 WHUS73 KAPX 221357 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 857 AM EST THU DEC 22 2011 LSZ321-322-222200- /O.NEW.KAPX.SC.Y.0126.111222T1357Z-111222T2200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 857 AM EST THU DEC 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
3 follow-up statements
754 WHUS73 KAPX 221559 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1059 AM EST THU DEC 22 2011 LMZ323-342-344-345-222200- /O.EXA.KAPX.SC.Y.0126.000000T0000Z-111222T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- 1059 AM EST THU DEC 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-222200- /O.CON.KAPX.SC.Y.0126.000000T0000Z-111222T2200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1059 AM EST THU DEC 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
655 WHUS73 KAPX 222136 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 436 PM EST THU DEC 22 2011 LSZ321-322-230545- /O.EXT.KAPX.SC.Y.0126.000000T0000Z-111223T0600Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 436 PM EST THU DEC 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-344-345-230545- /O.EXT.KAPX.SC.Y.0126.000000T0000Z-111223T0600Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- 436 PM EST THU DEC 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
232 WHUS73 KAPX 230359 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1059 PM EST THU DEC 22 2011 LMZ323-342-344-345-LSZ321-322-230500- /O.CAN.KAPX.SC.Y.0126.000000T0000Z-111223T0600Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1059 PM EST THU DEC 22 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 22, 6:20 AM EST, 2 hours 37 minutes earlier.
Area forecast discussion, Dec 22, 6:20 AM EST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 620 AM EST THU DEC 22 2011 .SYNOPSIS.../ISSUED AT 355 AM/ A COLD FRONT WILL SLOWLY MOVE SOUTH ACROSS NORTHERN MICHIGAN TODAY. THIS WILL BRING LIGHT SNOW...MAINLY THROUGH EARLY AFTERNOON...AND MAINLY IN NORTHERN LOWER MICHIGAN. SOME LAKE EFFECT WILL DEVELOP BEHIND THE FRONT THIS AFTERNOON...AND CONTINUE INTO TONIGHT...BEFORE TAPERING. A FAST MOVING UPPER LEVEL DISTURBANCE WILL BRING ANOTHER ROUND OF LIGHT SNOW TO MOST OF NORTHERN MICHIGAN FRIDAY EVENING. AFTER THAT...OUR NEXT FOR SNOW WILL ARRIVE ON CHRISTMAS DAY. THROUGHOUT ALL OF THIS...TEMPERATURES WILL REMAIN NEAR OR ABOVE NORMAL. JZ && .SHORT TERM.../ISSUED AT 556 AM/...TODAY UPDATE: HAVE THROWN IN A RAIN/SNOW MIX ALONG THE IMMEDIATE LAKESHORES THIS MORNING PER OBS...WITH RUC FCST SOUNDINGS SUGGESTIVE OF SFC-BASED MELTING LAYERS UP TO AROUND 1.5KFT. COMBINED WITH SFC TEMPS INTO THE MIDDLE 30S...SHOULD CONTINUE TO SEE RAIN MIX IN WITH THE SNOW RIGHT NEAR THE COAST GIVEN A WESTERLY WIND FLOW OFF LAKE MICHIGAN. HAVE ALSO LOWERED FCST SNOW AMOUNTS A BIT AFTER 12Z...AND SHIFTED AXIS OF "HEAVIEST" SNOW (STILL WELL UNDER AN INCH) SOUTHWARD A BIT BETWEEN M-72 AND M-55 PER RADAR EXTRAPOLATION OF BEST FGEN BANDING. LAWRENCE PREVIOUS DISCUSSION BELOW (ISSUED AT 355 AM): PRIMARY FCST CONCERN THROUGH THE DAY COMES MAINLY THIS MORNING...IN THE FORM OF TIMING/PLACEMENT OF FGEN-DRIVEN BAND OF MAINLY LIGHT SNOW SLIDING THROUGH MAINLY NORTHERN LOWER MICHIGAN. EARLY MORNING ANALYSIS SHOWS BROAD UPPER TROUGHING ACROSS THE UPPER MIDWEST...WITH A SHARPER SOUTHERN STREAM WAVE LIFTING THROUGH THE SOUTHERN PLAINS. TIGHTENING CONFLUENCE AXIS BETWEEN THESE TWO SYSTEM IS FORCING AN INCREASED MID LEVEL FRONTOGENETIC RESPONSE IN A NARROW AXIS FROM SOUTHERN NEBRASKA INTO NORTHERN MICHIGAN...WITH UPSTREAM OBS AND RADAR IMAGERY SHOWING A GRADUALLY EXPANDING (ALBEIT RATHER NARROW) CORRIDOR OF LIGHT SNOW ONGOING. CLOSER TO HOME...QUITE THE DRY WEDGE TO OVERCOME PER 00Z APX/GRB RAOBS...THOUGH FGEN FORCING AND ASSOCIATED GRADUAL MOISTENING FROM TOP DOWN IS WINNING THE BATTLE WITH TIME. EXPECT TO SEE THIS BAND OF LIGHT SNOW GRADUALLY WORK ITS WAY SOUTHWARD THROUGH NORTHERN LOWER INTO MIDDAY...THOUGH WEAKENING RATHER RAPIDLY WITH TIME BY 18Z AS CONFLUENCE/FGEN WANE CONSIDERABLY. PER RADAR AND SHORT TERM GUIDANCE (RUC/HRRR/NAM) TRENDS...STILL APPEAR THE "BEST" SNOWFALL WILL FALL BETWEEN ROUGHLY M-32 AND M-72...WHERE PERHAPS AN INCH OR TWO WILL BE POSSIBLE AS BEST MID LEVEL OMEGA BRIEFLY BISECTS A RATHER DEEP DGZ (I.E. SLIGHTLY BETTER RATIOS). PROBABLY NOT LOOKING AT MUCH LEFT OF THIS SNOW BAND AFTER 18Z...THOUGH THE CHANCES ARE NOT TOTALLY ZERO ACROSS THE SOUTHERN COUNTIES...WHERE WILL MAINTAIN A SMALL CHANCE FOR SOME LIGHTER SNOW SHOWERS. OTHERWISE...FOCUS SHIFTS TO LAKE EFFECT POTENTIAL AS COLDER AIR GRADUALLY SEEPS INTO THE AREA...WITH H85 TEMPS SETTLING IN AROUND -13C ON LAKE SUPERIOR TO -10C OVER LAKE MICHIGAN. MOISTURE PROFILES NOTHING TERRIBLY IMPRESSIVE IN EITHER LOCATION...THOUGH OVERLAKE INSTABILITY AND THUS LAKE-INDUCED BOUNDARY LAYER DEEPER ON LAKE SUPERIOR. HOWEVER...VEERING LOW LEVEL FLOW PROFILES MORE NORTHERLY SUPPORT BEST CHANCES ONLY ACROSS FAR NORTHWEST CHIPPEWA COUNTY WHERE WILL CARRY A LIKELY POP (WITH ACCUMS LESS THAN AN INCH). FARTHER SOUTH...SIMILAR FLOW REGIME WILL GIVEN AT LEAST A SMALL CHANCE FOR SOME LIGHT SNOW SHOWERS VICINITY OF GRAND TRAVERSE BAY...THOUGH LESS THAN STELLAR INSTABILITY AND CLOUD TOP TEMPS ONLY AROUND -10C JUST DON'T DO MUCH TO BOLSTER ANY CONFIDENCE ABOUT A CHANCE POP. HIGH TEMPS TO REMAIN A FEW DEGREES ABOVE NORMAL...WITH READINGS SLOWLY FALLING THROUGH THE AFTERNOON AND EARLY EVENING. LAWRENCE && .LONG TERM.../ISSUED AT 355 AM/...TONIGHT AND BEYOND RATHER ACTIVE NORTHERN GREAT LAKES WEATHER REGIME EXPECTED THROUGH CHRISTMAS DAY...AND PERHAPS BEYOND...THOUGH WITH NO MAJOR WEATHER SYSTEMS AFFECTING THE AREA. STILL...DOES APPEAR AT LEAST A FEW CHANCES FOR ACCUMULATING SNOW WILL EXIST HEADING INTO CHRISTMAS DAY. FOR TONIGHT...COLDEST OF THE AIR ARRIVES...WITH H85 TEMPS DIPPING TOWARD -15C...ALL WHILE ELONGATED LOW LEVEL RIDGING ATTEMPTS TO BUILD THROUGH THE REGION. WHILE SETUP FOR LAKE EFFECT FROM A LAKE INSTABILITY STANDPOINT LOOKS GREAT...LACK OF DEEPER MOISTURE...LOW INVERSION HEIGHTS...AND RATHER LIGHT (AND THUS MESOSCALE-DOMINATED) BOUNDARY LAYER FLOW REGIME WILL NOT WORK IN OUR FAVOR. BUBBLE HIGH SETUP INTO ONTARIO SHOULD SUPPORT A DECENT DRAINAGE FLOW LATER TONIGHT...ACTING TO FORCE BEST POTENTIAL FOR LAKE SNOWS WEST OF CHIPPEWA COUNTY...THOUGH PERHAPS SETTING UP A LOCALIZED STRONGER CONVERGENCE AXIS SOMEWHERE JUST WEST OF WHITEFISH POINT. SAID DRAINAGE FLOW MAY ALSO ACT TO KICK SOME LAKE SNOW SHOWERS DEEPER INTO PORTIONS OF NORTHEAST LOWER FOR A TIME. BEST CHANCES FOR SNOW SHOWERS ACTUALLY APPEAR TO BE IN THE VICINITY OF GRAND TRAVERSE BAY...WHERE MEAN LOW LEVEL NORTH/NORTHEAST (020 DEGREES) FLOW IN COMBINATION WITH LONGER FETCH AND POSSIBLY SOME LAKE SUPERIOR CONNECTION MAY BRING A COUPLE INCHES...MOST LIKELY INTO LEELANAU/ NORTHERN GRAND TRAVERSE COUNTIES. AS FOR LOWS...SHOULD BE A COLD NIGHT FOR AREAS ALONG AND EAST OF I-75 IN EASTERN UPPER WITH DRAINAGE FLOW SETUP...AND COULD SEE SOME SINGLE DIGIT READINGS ACROSS INTERIOR NORTHERN LOWER AS WELL...SHOULD CLOUDS CLEAR UNDER NORTH FLOW REGIME. LAKE SNOW SHOWERS SHOULD WIND DOWN FRIDAY MORNING WITH SHARPLY BACKING LOW LEVEL FLOW AND LOSS OF OVERLAKE INSTABILITY PER QUICK PUSH OF WARM ADVECTION IN ADVANCE OF SHARPENING UPPER WAVE CROSSING WESTERN LAKE SUPERIOR. SAID WAVE STILL FCST TO DROP BASICALLY OVERHEAD FRIDAY EVENING...WITH QUICK SHOT OF DEEP LAYER QG-UPWARD FORCING AND STRONG ISENTROPIC UPGLIDE ACTING TO ADVANCE AN AXIS OF SNOW THROUGH ALL OF EASTERN UPPER AND LIKELY MUCH OF NORTHERN LOWER. WILL PROBABLY SEE A LAKE MICHIGAN CONTRIBUTION AS WELL AS MARGINAL INSTABILITY REMAINS OUT AHEAD OF THIS FEATURE...AND WILL CONTINUE TO PAINT A GENERAL 2 TO 3 INCHES FROM THE STRAITS ON NORTH...TAPERING TO LESS THAN A HALF INCH SOUTH OF AN ALPENA TO CADILLAC LINE WITH LACK OF LAKE HELP AND WHERE PRONOUNCED DRY WEDGE BELOW 750MB WILL TAKE SOME TIME TO OVERCOME. TRANSIENT LOW LEVEL SHORTWAVE RIDGING ARRIVING IN THE WAKE OF THIS SYSTEM EARLY SATURDAY ALONG WITH STARK WARM ADVECTION OUT AHEAD OF NEXT APPROACHING UPPER WAVE SHOULD END ANY THREAT FOR LAKE SNOW SHOWERS BEHIND THE INITIAL DEPARTING SHORTWAVE. THIS UPPER WAVE SATURDAY AFTERNOON REALLY DOESN'T HAVE MUCH TO WORK WITH IN TERMS OF MOISTURE...SO PERHAPS JUST A BRIEF INCREASE IN CLOUDS. NEXT...WE SET OUR EYES ON THE NEXT UPPER WAVE AMPLIFYING INTO THE REGION LATER SATURDAY NIGHT...WHICH SHOULD BEGIN TO SPREAD SOME LIGHT SNOW ACROSS THE CENTRAL/EASTERN U.P. UP THROUGH CHRISTMAS MORNING. LAWRENCE REST OF THE FORECAST...REASONABLY VIGOROUS SHORTWAVE WILL DIG ACROSS THE FORECAST AREA ON XMAS MORNING. DELTA T/S OF 12/13C ARE MARGINAL FOR ANY LAKE ENHANCEMENT FOR THE BULK OF THE EVENT...COLD ADVECTION DEVELOPS IN THE AFTERNOON JUST ABOUT AS DEEP MOISTURE PULLS OUT. BUT...WITH SLIGHTLY BETTER MODEL AGREEMENT IN TIMING THIS FEATURE IN...WILL GO AHEAD AND BUMP POPS UP JUST A BIT. SYSTEM HAS DECENT DYNAMICS BUT IS (LIKE ALL WAVES IN THIS TIGHTLY-PACKED WAVE TRAIN) SOMEWHAT MOISTURE-DEFICIENT. WOULD LEAN TOWARD ACCUMS OF 2 INCHES OR LESS...THOUGH WITH SOME LOW-END BLOWING-DRIFTING WITH DEVELOPING GUSTY NW WINDS. ANY SNOW MAY BE ON THE SLOPPY SIDE EARLY NEAR THE LAKE MI COAST. ANY LINGERING LAKE EFFECT EARLY XMAS NIGHT WILL QUICKLY GET CRUSHED BY DEEP SUBSIDENCE/DRYING/WARMING. WX SYSTEMS WILL CONTINUE TO COME FAST AND NOT-AT-ALL-FURIOUS IN RAPID WNW FLOW ALOFT. HOWEVER...MODEL TIMING DIFFERENCES ARE GROWING WITH TIME...AND DON/T HAVE MUCH CONFIDENCE IN ANY ONE SOLUTION. BUT EVEN THE FAST GFS WOULD ALLOW FOR A DRY/MILD MONDAY. GEM/ECMWF HOLD OFF ON ANY REAL FORCING UNTIL TUESDAY...WHILE THE GFS BRINGS IN A LEAD IMPULSE MONDAY NIGHT. PREFER THE GREATER RUN-TO-RUN CONSISTENCY OF THE GEM/ECMWF CAMP...KEEPING MONDAY NIGHT LARGELY DRY...BUT RETURNING A CHANCE OF SNOW IN SPOTS (MAINLY EASTERN UPPER MI) FOR TUESDAY. LARGELY DRY FOR WEDNESDAY...AS WE FIND OURSELVES BRIEFLY BETWEEN SYSTEMS AGAIN. TEMPS ABOVE CLIMO THROUGHOUT...ESPECIALLY AT NIGHT AFTER SUNDAY NIGHT. XMAS DAY WILL LIKELY FEATURE A NON-DIURNAL CURVE...WITH AN EARLY HIGH AND FALLING (BUT NOT CRATERING) TEMPS IN THE AFTERNOON. JZ && .MARINE.../ISSUED AT 355 AM/ QUITE CHANGEABLE WEATHER CONDITIONS ARE EXPECTED OVER THE NEXT SEVERAL DAYS...AS NUMEROUS WAVES OF LOW PRESSURE TRACK THROUGH THE NORTHERN GREAT LAKES. WINDS WILL BY FAR BE THE LIGHTEST TODAY THROUGH THE FIRST HALF OF FRIDAY...AS HIGH PRESSURE SLOWLY WORKS ITS WAY THROUGH THE REGION...PROVIDING A MAINLY NORTHERLY FLOW REGIME. WINDS WILL BACK QUICKLY TO THE SOUTHWEST AND INCREASE FRIDAY AFTERNOON AND EVENING AS A CLIPPER SYSTEM CROSSES THE WATERS...WITH SMALL CRAFT CONDITIONS BRIEFLY POSSIBLE. THEREAFTER...WINDS ARE EXPECTED TO DIMINISH FOR A BRIEF TIME INTO EARLY SATURDAY...BEFORE STRENGTHENING ONCE AGAIN SATURDAY NIGHT AS THE NEXT WAVE OF LOW PRESSURE DROPS INTO THE GREAT LAKES. SMALL CRAFT ADVISORY OR EVEN LOW GALE CONDITIONS ARE POSSIBLE DURING THIS TIME AS WELL. LOOKING AHEAD...THIS GENERAL PATTERN WILL CONTINUE INTO EARLY NEXT WEEK...WITH THE POTENTIAL FOR WIDESPREAD GALES LATER MONDAY INTO TUESDAY AS A STRONG PUSH OF MUCH WARMER AIR ARRIVES. LAWRENCE && .AVIATION.../ISSUED AT 620 AM/...VALID FOR 12Z TAFS A BAND OF LIGHT SNOW WILL CONTINUE ACROSS THE APN/TVC/MBL TERMINAL SITES THROUGH MID MORNING...WITH BRIEF IFR CEILINGS/VISBYS EXPECTED. A COLD FRONT CROSSING THE AREA WILL AID IN PUSHING THE SNOW OUT OF THE PICTURE BY 16Z...WITH WIDESPREAD MVFR CEILINGS EXPECTED IN THE WAKE OF THIS FRONT AS COLDER AIR ARRIVES. WINDS MAY TURN A BIT GUSTY FROM THE NORTH BEHIND THE FRONT... PARTICULARLY AT APN/TVC...BUT ANY GUSTS SHOULD REMAIN BELOW 18 KNOTS. A FEW LAKE EFFECT SNOW SHOWERS MAY ALSO WORK INTO THE TVC TERMINAL THROUGH THE AFTERNOON...AND PERHAPS INTO APN AFTER SUNSET TONIGHT. LAWRENCE && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. &&
Hazardous weather outlook, Dec 22, 4:08 AM EST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 408 AM EST THU DEC 22 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 231200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 408 AM EST THU DEC 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LAWRENCE
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.